# SDR 95ZZZX751

- Difficulty date: January 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14VK
- Make and model: Beech B90
- Aircraft serial: LJ365
- Engine: Pwa PT6A20
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 025323101
- Condition: Failed
- Location: Engine Fuel
- Stage of operation: AP
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

DURING APROACH TO LANDING, RIGHT ENGINE LOST POWER.  INSPECTION AND REMOVAL OF THE FUEL PUMP REVEALED A FAILURE OCCURRED INTERNALLY IN THE FUEL PUMP ASSY.  THIS ALSO CAUSED THE ENGINE-TO-PUMP DRIVE COUPLING TO FAIL.  FAILURE OF THE ENGINE DRIVEN PUMP AND DRIVE DISABLED THE FUEL CONTROL UNIT.  THIS CAUSED THE ENGINE TO FLAME OUT.
